Seems to really go crazy at least once a day: across both feet with the sensation that I’m being stung with nettles, and the toes go bright red and burn. The intensity lasts for about an hour or so. Happens more when I walk around during the day. Finding that I’ve a dull ache in my left groin area and a stinging in my right knee during the day, only the knee pain was present on the 80mg dose. I’m on the 40mg two weeks this coming Wednesday. On the 80mg I had waves of burning and redness and some pain in the right foot only and happened every evening for a few hours. This time around the burning and stinging, redness and prickling is in both feet. I’m hoping it’s a consequence of crystals dissolving and not a reaction to the medication. This condition is making me suffer way more than I ever thought it could. I’m not having gout attacks from it yet but I’m not without pain every day and trying to cope just on 150mg of Difene. If others have reported similar effects on this medication that does ease my mind a bit – I feel very sorry for anyone going through this misery. I’m in a particularly painful period as I write this actually.
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.